# SDR 08FDEA04895

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 53,652 hours, 9,983 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD HINGE (WING SIDE) SIDE LOAD MOUNT SURFACE FOUND CORROSION.  CORROSIONS REMOVED ON SIDE LOAD MOUNT AT LT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) AND FOUND WITHIN LIMIT AS PER EA 1-5750-122634,  REPAIR CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100.
